International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 25 |Article ID 375654 | https://doi.org/10.1155/S0161171201002721

Fatma M. Ali, "Sensitivity analysis for parametric vector optimization problems using differential equations approach", International Journal of Mathematics and Mathematical Sciences, vol. 25, Article ID 375654, 8 pages, 2001. https://doi.org/10.1155/S0161171201002721

Sensitivity analysis for parametric vector optimization problems using differential equations approach

Received11 Sep 1998

Abstract

A new method for obtaining sensitivity information for parametric vector optimization problems (VOP)v is presented, where the parameters in the objective functions and anywhere in the constraints. This method depends on using differential equations technique for solving multiobjective nonlinear programing problems which is very effective in finding many local Pareto optimal solutions. The behavior of the local solutions for slight perturbation of the parameters in the neighborhood of their chosen initial values is presented by using the technique of trajectory continuation. Finally some examples are given to show the efficiency of the proposed method.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views59
Downloads256
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.